# SDR FDEA201710102889

- Difficulty date: October 10, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 84,800 hours, 36,286 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Le
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: L

## Discrepancy

ON SLECTION OF FLAPS 35 FOR LANDING, A LEVEL 2  ALERT FOR SLAT DISAGREE CAME ON.  DUE TO PROXIMINTY TO AIRPORT, A GO AROUND WAS INITIATED AND THEN THE ALERT WENT AWAY.  F/O ALSO SUSPECTS FLAP/SLAT HANDLE DID NOT FULLY SETTLE IN DETENT.     PERFORMED GVI OF THE FLAPS/SLATS IAW MM 27-50-00,  NO DEFECTS NOTED AT THIS TIME. PERFORMED RTS OF THE FLAPS IAW MM 22-00-00-5, AND NO FAULTS NOTED AT THIS TIME
